Markus Schöberl, Andreas Siuka,
"Jet bundle formulation of infinite-dimensional port-Hamiltonian systems using differential operators"
, in Automatica, Vol. 50, Nummer 2, Seite(n) 607-613, 2-2014, ISSN: 0005-1098
Jet bundle formulation of infinite-dimensional port-Hamiltonian systems using differential operators
Sprache des Titels:
We consider infinite-dimensional port-Hamiltonian systems described on jet bundles. Based on a power balance relation we introduce the port-Hamiltonian system
representation using differential operators regarding the structural mapping, the dissipation mapping and the input mapping.
In contrast to the well-known representation on the basis of the underlying Stokes-Dirac structure
our approach is not necessarily based on using energy-variables which leads to a different port-Hamiltonian representation of the analyzed partial differential equations.
The presented constructions will be specialized to mechanical systems to which class also the presented examples belong.